# SDR SAJFCALS099008

- Difficulty date: March 3, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N18609
- Make and model: Boeing 737-800
- Aircraft serial: 28407
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(B-18609) AIR TURN BACK DUE TO "L/E FLAPS TRANSIT" LIGHT ILLUMINATED AT FL 110, THE FOLLOWING TASKS WERE PERFORMED: A) FSEU BITE TEST NO FAULT WAS FOUND.  QAR READING RESULT SHOWN "T/E FLAP IND" ERROR (HANDLE: UP VS. QAR READ OUT DATA: 14.9 DEGREES) CAUSED "L/E FLAP TRANSIT" LT ILLUMINATED.  FLAP SKEW SENSOR & FLAP POSITION INDICATION CHECK WITH FLAPS FUNCTIONAL OPS TEST WAS PERFORMED AND FOUND NORMAL.  MEL 27-4 ITEM TRANSFERRED TO TLB D/D, ACFT DISPATCHED. DURING ACFT RETURN, RECEIVED TELEX FROM CREW: AC OPERATION NORMAL.  THE FOLLOWING TASKS WERE PERFORMED: REPLACED FSEU, FLAP POSITION INDICATION, SMYD 1 & 2 AND WIRING CHECK BETWEEN SMYD TO FSEU CONDITION NORMAL.  PERFORM T/E FLAP ASYMMETRY AND SKEW SYS TEST AND T/E FLAP SYS FUNCTION TEST ARE SATISFIED.
